# SDR MASA2011032202221

- Difficulty date: March 20, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 35,989 hours, 37,873 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21599
- Part serial: 1630
- Condition: Leaking
- Location: Nr 3
- Part time: 12,552 hours, 12,795 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 3 BRAKE LEAKING.  REPLACED THE BRAKE.
